# SDR DALA2022092606296

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 CRACK ON FRAME STA 740 BTW S-21R AND S-22R AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00236. FRAME STA. 740 BTW S-21R AND S-22R AT FWD CARGO COMPARTMENT, WAS REPAIRED. PER. ER/A 601837-14, REV. ORIGINAL. SECTION I: PERMANENT REPAIR. (2421872)
